Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HCD

Cortisone Injections Creating Bumps

Recommended Posts

Hi,

I had a cortisone injection shot about a week ago... i thought everything was going great... 3 days and my massive cyst was gone and i thought I was in the clear accept for a little decoloration around the injection site.

Now almost 2 weeks to the T, i am beginning to see the formation of an indentation/bump on the injection site. From up close you can hardly tell but when i stand far back in a mirror it looks like sunken patch where the cyst use to be..

I got very concerned and started reading on the internet (probably made things 10x worse) I am going to guess my regular MD had no idea what he was doing and injected more cortisone than he was suppose to..

Anyways the bump keeps getting worse and bigger by the day...

Here are my options as i see it...

1) wait it out..

2) get a saline injection ... its only been about 2 weeks ... should i be going through with that...

If anyone has any stories or ideas or information about a saline injection right after a cortisone injection please help...

warm regards,

d

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×